It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-11-2000, 11:45 PM   #1
Newbie
 
Join Date: Nov 2000
Location: Australia
Posts: 4
Katrina448 HB User
Zoloft?????

I am currently taking zoloft for depression, and i was just wondering if anyone has any side effects with them, such as weight gain e.t.c??

Thanks in advance!!

 
Old 11-12-2000, 08:12 AM   #2
Newbie
 
Join Date: Nov 2000
Location: Southfield MI USA
Posts: 3
zanybird HB User
Re: ZOLOFT?????

Hi Karina
I have been on zoloft since April this year.
I have gained at least 10 pounds so far.
Before that I was on serzone and lost 25 pounds....but serzone did nothing for my depression. The only other side effects of zoloft I believe is short term memory loss and perhaps insomnia. I started out with 50mg and am now up to 150mg. I take zoloft for depression and headaches...its a trial and error thing. I am very happy with zoloft though. Hope you have good luck with it...

 
Sponsors Lightbulb
   
Old 11-12-2000, 08:25 AM   #3
Newbie
 
Join Date: Nov 2000
Posts: 4
JD4444 HB User
Re: ZOLOFT?????

<BLOCKQUOTE><font size="1" face="Verdana, Arial">quote:</font><HR>Originally posted by zanybird:
<B>Hi Karina
I have been on zoloft since April this year.
I have gained at least 10 pounds so far.
Before that I was on serzone and lost 25 pounds....but serzone did nothing for my depression. The only other side effects of zoloft I believe is short term memory loss and perhaps insomnia. I started out with 50mg and am now up to 150mg. I take zoloft for depression and headaches...its a trial and error thing. I am very happy with zoloft though. Hope you have good luck with it...</B><HR></BLOCKQUOTE>

I have been on Zoloft for a year and a half. It's working very well. I just recently upped the dosage to 150 mg from 100. I was slipping a little and was reluctant to increase it, but it has really helped. I have gained weight - about 30 lbs. I agree that it causes some degree of short term memory loss. But the pros outweigh the cons - it really levels out the highs and lows and makes you feel good about life. I hope it helps you as much as it's helped me!

 
Old 11-13-2000, 08:16 AM   #4
Inactive
 
Join Date: Nov 2000
Location: Lehi Utah, Utah County
Posts: 0
Kita HB User
Re: ZOLOFT?????

I lost about 20lbs when I was on zoloft. I took it for a year, but desided to try natural methods. I didn't feel like I was functioning well, and it didn't really do much for the depression in my oppinion.

I quit about 9 months ago, and took walks, and watched what I was eating to be sure I had a balanced diet. I make sure I eat 5 peices of raw fruit or vegitables, usually two apples, two carrots and a salad. I also take spirulina for the high vitamin B 12 which is for brain function. I also think it is improtant to drink almost a gallon of water everyday.

I still have bad days but I'm back to work and that says alot about how well the walking worked. On really bad days I take an herbal formula for stress called Mindset. It has more B vitamins, and valerain in it.

I found for myself, that I didn't get well putting all of my efforts into just taking a pill everyday, that I needed to have a full program and I had to make the changes towards general health, one step at a time.

It took a long time, but I can see how far I've come. I think I'm much better for doing things the natural way. My doctor agrees.

Kita


&lt;A HREF="http://www.healthproducts.cc&gt;Everything Natural&lt;/A&gt;

 
Old 11-17-2000, 08:56 AM   #5
Inactive
 
Join Date: Nov 2000
Location: stoughton, wi, usa
Posts: 0
lehrbob HB User
Re: ZOLOFT?????

I was on zoloft for 4 yrs. MY side effects were: anxiety, indigestion, aggression, insomnia, etc. I just tried switching to serzone and it was much worse. I have now realized that zoloft was working better than I thought it was. Now I'm switching to Paxil because it is a cousin of zoloft, and other friends have had good results from it, and MAYBE the side effects will be less trouble- some. About weight gain, yes I've gained, but I'd rather feel better inside.
If you want to find out more about a particular med, and it's possible side effects, go to the library, find a "PDR" (Physicians Desk Referance) and look it up. Remember, the same meds affect different people differently. Good luck and please be an informed consumer on the meds issue, and any other for that matter. Bob

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Has anyone with asthma ever taken Zoloft? miche31 Asthma 3 11-05-2006 08:18 AM
Getting off Zoloft wothout having zaps, withdrawl, etc in unexpected way. t_411 Anxiety 10 05-24-2006 01:14 AM
Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 12:01 PM
Zoloft induced Depersonalization danilee Panic Disorders 20 08-25-2005 11:03 PM
Zoloft Withdrawal is HELL! PaddyB Depression 215 07-07-2005 08:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!